# SDR DALA2025081906199

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 102,958 hours, 47,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ENGAGE INDICATOR INOP.   ADJUSTMENT OF SLIDE ATTACHMENT. 2L SLIDE LIGHT OPS NML. (7272570)
